# SDR IPXA10659516

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Unknown
- Location: Bs 955 Failsafe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUS REMOVE FASTENERS / PARTS IDENTIFIED IN EO B767-5350-17922-E APP C, FIG 6 AS NECESSARY TO INSTALL A PROTECTIVE SHIM FASTENER / PARTS.  REMOVED AND REINSTALLED IAW EO B767-5350-17922-E APPENDIX C FIG 6 IN ORDER TO INSTALL A PROTECTIVE SHIM BETWEEN THE SKIN AND THE FAIL SAFE STRAP.
